# SDR AALA201802219048

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 51,046 hours, 29,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Not Reported
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DUE TO CABIN ODOR EVENT REF MIC 8709762.
